Diffusion approximation of systems with repeated calls and an unreliable server
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
We consider single-server queueing systems with repeated calls and an unreliable server, which may fail both when free and when busy. A central limit theorem and a diffusion approximation theorem are obtained for the queue as a time-dependent process in the case of a low rate of repeated calls.
- I. V. Prangishvili, V. S. Podlazov, and G. G. Stetyura, Local Area Computer Networks [in Russian], Moscow (1984).
- M. A. Shpens, Information Distribution Systems [in Russian], Moscow (1979).
- I. I. Khimichkov, "A model of local area computer network with random multiple access," Avtomat. Vychisl. Tekh., No. 1, 58–62 (1978).
- V. V. Anisimov and A. O. Aliev, "Limit theorems for semi-Markov recurrent processes," Teor. Veroyatn. Mat. Stat., No. 41, 9–15 (1989).
- V. V. Anisimov and A. O. Aliev, Diffusion Approximation of Semi-Markov Recursive Algorithms and Its Applications in Queueing Systems [in Russian], Preprint Akad. Nauk Ukr. SSR, Inst. Kibern., No. 89–90, Kiev (1989).
- V. V. Anisimov and Kh. L. Atadzhanov, "Diffusion approximation of systems with repeated calls," Teor. Veroyatn. Mat. Stat., No. 44, 3–6 (1990).
- Diffusion approximation of systems with repeated calls and an unreliable server
Journal of Mathematical Sciences
Volume 72, Issue 2 , pp 3032-3034
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links
- Industry Sectors